# SDR SWAA2024052072065

- Difficulty date: April 8, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS 500D AND STRINGER 26L AT FWD CARGO COMPARTMENT 2024-253233<[01] REPLACED TIE CLIP AND FASTENERS LOCATED ON BS 500D AND STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-01 ITEM 9.   SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOCATED ON BS 500D AND STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-01 ITEM 9. SEE INDIVIDUAL SIGN-OFF BELOW. JOB COMPLETED.
